# SDR CA970505020

- Difficulty date: April 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21011403
- Condition: Inoperative
- Location: Cabin Press
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

(CAN) CABIN PRESSURIZATION FLOW LIGHT CAME ON AT FL310. CABIN CLIMBING AT 100 FEET PER MINUTE BEGAN DESCENT TO 8,000 FEET. CABIN FLOW LIGHT OFF AND ON INTERMITTENTLY. EXECUTED RAPID DESCENT TO 8,000 FEET. DURING THIS EVENT LEFT DUCT PRESSURE WAS AT 20 P.S.I. AND RIGHT AT 20 P.S.I. MAINTENANCE ACTION INVOLVED REPLACING BOTH PRESSURE CONTROLLERS.  CHECKED SERVICEABLE.
